# SDR YENA2022112301151

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 33,135 hours, 10,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1665, BOS-PBI. ''DIRTY SOCK' ODOR EVENT ON DESCENT AND ARRIVAL. BEGAN AT ABOUT 14K. INTERMITTENT BUT RECURRING FRESH AND OLDER OIL COVERING APU SERVICE DOORS AND IN THE AREAR OF THE APU INLET FLAP. APU HAS RECENT HISTORY OF BEING ON MEL FOR OIL LEAKS AND ODOR; COMPLIED WITH INFO NOTICE 2017-T015J SECTION A ISOLATED FAULT TO TYPE 10 (A), 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
